Advertisement

Archiv der Mathematik

, Volume 67, Issue 6, pp 473–477 | Cite as

On Golomb's self describing sequence II

  • Y. -F. S. Pétermann
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    N. J. Fine, Solution to problem 5407. Amer. Math. Monthly74, 740–743 (1967).Google Scholar
  2. [2]
    S. W. Golomb, Problem 5407. Amer. Math. Monthly73, 674 (1966).Google Scholar
  3. [3]
    D. Marcus, Solution to problem 5407. Amer. Math. Monthly74, 740 (1967).Google Scholar
  4. [4]
    Y.-F. S. Pétermann, On Golomb's self describing sequence. J. Number Theory53, 13–24 (1995).Google Scholar
  5. [5]
    I. Vardi, The error term in Golomb's sequence. J. Number Theory40, 1–11 (1992).Google Scholar

Copyright information

© Birkhäuser Verlag 1996

Authors and Affiliations

  • Y. -F. S. Pétermann
    • 1
  1. 1.Section de MathématiquesUniversité de GenèveGenève 24Suisse

Personalised recommendations